# SDR AALA201604289007

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 47,591 hours, 20,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3553
- Condition: Damaged
- Location: R1 Door
- Part time: 47,587 hours, 20,367 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  R1 DOOR ASSIST BOTTLE SHEAR PIN & INDICATION PIN FOR THE ARMING MECHANISM WAS BROKEN & CAN`T BE REMOVED FOLLOWING AN ACCIDENTAL SLIDE DEPLOYMENT.  REPLACED THE R1 DOOR DAMPER CYLINDER IAW AMM 52-11-14.
